Partial complex seizers

Partial complex seizers

I am having epilepsy for the last 30 years and using tegral 200mg tab twice a day but the seizers are not controlled, I have observed that that when ever my stomach is empty, exhausted, congestion or having not sleep fully I lose my memory for 30 to sec and after that I feel full exhausted , depressed and sleep for 2 hours after that I become fresh again.

Can any body guide me how I can avoid these seizers

3 Replies

  • As you have found and listed the triggers that start the seizures it would be best to set up a system that will avoid those triggers. Have regularly spaced meal breaks, take regular rest breaks (my neuro pshycologist says a break is doing NOTHING, NOT EVEN reading, listening to music or watching TV etc.) for at least 15 mins long and as many time a day as you can fit in but in my case she wanted at least 3 and preferably more targeting 4 or 5 and idealy 6 per day.

    The 30 second memory loss or blank has been, in my case, diagnosed as an absence seizure and in your case again follows being tired from broken sleep which in itself could be cause by night seizure.

    As with all these type of questions the best person to talk too would be a doctor, hopefully one who has a good knowledge of epilepsy or a neurologist or epilepsy nurse.

  • Hello Mianrafi123

    It is very positive that you have already identified possible seizure triggers. Knowing your seizure triggers can help you to make small changes in your lifestyle which may help you to reduce the likelihood that you will have a seizure. Complex partial seizures can be very tiring for some people, so it is good that you rest when you need to.

    It may be worth you talking to your epilepsy doctor to check that your epilepsy medicine is the best one for you. Your epilepsy doctor may be able to make a small change to the dose of epilepsy medicine you take, which may get your seizures under control. With the right treatment, it may be possible for you to be seizure free.


    Epilepsy Action Advice and Information Team

  • Dear Mianrafi123,

    It appears all the above are triggers for your seizures. My suggestion would also be to contact your Doctor or Neurologist and discuss a possible adjustment in your medication.

    I have had epilepsy for 42 years, and am on a dosage of 1000mg a day for tonic clonic seizures - Carbamazepine and Phenytoin. It appears your seizures might be from hunger, tiredness and lack of sleep.

    Please keep us posted once you have seen your Doctor.



You may also like...